# SDR SWIA201024554

- Difficulty date: July 13, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 19,760 hours, 16,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT ENTRANCE LAMP INOP.  (FLT 6439)  RELAMPED EMERGENCY LAMP.
